# SDR NSVA0117

- Difficulty date: September 20, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

LGA - DURING TAXI BACK TO GATE AFTER LANDING.  PILOT WAS NOTIFIED VIA RAMP CONTROL THAT ANOTHER AIRCRAFT APPARENTLY SAW SPARKS AND FLAMES COMING FROM THE NR 2 ENGINE EXHAUST.  THE CREW DID NOT HAVE ANY INDICATION OF FIRE FROM MASTER CAUTION PANEL.  MAINTENANCE CONDUCTED A FULL INSPECTION OF THE ENGINE AND FOUND NO ABNORMALITIES, AND NO EVIDENCE OF FIRE  RAN ENGINES AT LOW POWER.  COULD NOT DUPLICATE.  AIRCRAFT WAS RELEASED FOR FLIGHT.  (M)
